# SDR 2005UALA00705

- Difficulty date: July 24, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 50,847 hours, 14,760 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO THE LEFT GENERATOR DRIVE LIGHT.  SHOP FINDINGS INDICATED THAT NO FAULT WAS FOUND.  THE IDG OIL PRESSURE SWITCH WAS REPLACED PRECAUTIONARY.
